# SDR CA970902007

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 85311176009
- Condition: Cracked
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH NOSE GEAR UNSAFE LIGHT STILL ON. ALTERNATE GEAR EXTENSION CARRIED OUT. NOSE GEAR LIGHT STILL ON. GEAR RECYCLED AND ALL OK. INSPECTION FOUND THE ALTERNATE GEAR RELEASE CABLE P/N NAS302-37-0870 HAD BEEN CAUGHT UP ON A BRACKET AND CHAFED 70 PERCENT OF ITS STRANDS. IN ADDITION, THE FITTING ASSEMBLY BRACKET HAD BEEN FOUND CRACKED.
